# SDR GAYA201804231100

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N560AV
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600321
- Aircraft time: 16,516 hours, 13,386 cycles
- Engine: Pwc JT15D5D
- Engine time: 16,719 hours, 13,372 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Righgt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRELIMINARY INSPECTION OF ENGINE EXHAUST DUCT SHOWS SIGNS OF SOME TYPE OF FAILURE THAT CAUSED METAL DEBRIS TO ACCUMULATE IN THE DUCT. IT IS SUSPECTED TO HAVE BEEN A BEARING FAILURE AT THIS TIME.
